# SDR QXEA200400649

- Difficulty date: September 3, 2004
- Submitted: September 8, 2004
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4055
- Aircraft time: 6,705 hours, 7,365 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Damaged
- Location: Prox Sensor
- Part time: 6,705 hours, 7,365 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEG - FLIGHT 2427 - FLIGHT RETURNED TO FIELD WHEN AFTER TAKEOFF AND CLIMBING, THE CREW RECEIVED A FUSELAGE DOOR WARNING LIGHT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE PROX SENSOR WIRE FOR AFT BAG DOOR FAULTY.  THE WIRE WAS REPAIRED AND THE OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
